Previous |  Up |  Next

Article

References:
[1] C. Allamigeon: Espaces homogènes symétriques à groupe semi-simple. C.R. Acad. Sci. Paris 243 (1956), 121–123. MR 0082090
[2] C. Bejan: Structuri hiperbolici pe diverse spatii fibrate. Ph. D. thesis Math, Iasi, 1990.
[3] B. Y. Chen: Totally umbilical submanifolds. Soochow J. Math. 5 (1979), 9–37. MR 0572727
[4] P. M. Gadea and A. Montesinos Amilibia: Spaces of constant para-holomorphic sectional curvature. Pacific Journal of Mathematics 136(1) (1989), 85–101. MR 0971936
[5] P. M. Gadea and A. Montesinos Amilibia: Some geometric properties of para-Kaehlerian space forms. Rend. Sem. Mat. Univ. Cagliari 59 (1989), 131–145. MR 1098884
[6] P. M. Gadea and A. Montesinos Amilibia: The paracomplex projective spaces as symmetric and natural spaces. Indian J. Pure Appl. Math (to appear). MR 1163037
[7] P. M. Gadea and A. Montesinos Amilibia: The paracomplex projective model. The para-Grassmannian manifolds. “Jubilee volume Prof. J. J. Etayo Miqueo”. Madrid, 1992, to appear. MR 1303803
[8] P. M. Gadea and J. Muñoz Masqué: Classification of homogeneous para-Kaehlerian space forms. Nova J. Alg. Geom (to appear). MR 1218348
[9] P. M. Gadea and J. Muñoz Masqué: Classification of nonflat para-Kaehlerian space forms. Preprint.
[10] S. Kaneyuki and M. Kozai: Paracomplex structures and affine symmetric spaces. Tokyo J. Math. 8(1) (1985), 81–98. MR 0800077
[11] S. Kobayashi and K. Nomizu: Foundations of differential geometry. Interscience Publishers, New York, 1969.
[12] P. Libermann: Sur le problème d’équivalence de certaines structures infinitésimales. Ann. Mat. Pura Appl. 36(1) (1954), 27–120. MR 0066020 | Zbl 0056.15401
[13] B. O’Neill: Semi-Riemannian geometry. Academic Press, New York, 1983. MR 0719023
[14] P. K. Rasevskii: The scalar field in a stratified space. Trudy Sem. Vekt. Tenz. Anal. 6 (1948), 225–248. MR 0056351
[15] M. Spivak: Differential geometry. Publish or Perish, Inc., Boston, 1975. Zbl 0306.53004
Partner of
EuDML logo